Academic
Publications
Statistical Analysis of the Fractional Ornstein–Uhlenbeck Type Process

Statistical Analysis of the Fractional Ornstein–Uhlenbeck Type Process,10.1023/A:1021220818545,Statistical Inference for Stochastic Processes,M. L. Kl

Statistical Analysis of the Fractional Ornstein–Uhlenbeck Type Process   (Citations: 38)
BibTex | RIS | RefWorks Download
We consider the fractional analogue of the Ornstein–Uhlenbeck process, that is, the solution of a one-dimensional homogeneous linear stochastic differential equation driven by a fractional Brownian motion in place of the usual Brownian motion. The statistical problem of estimation of the drift and variance parameters is investigated on the basis of a semimartingale which generates the same filtration as the observed process. The asymptotic behaviour of the maximum likelihood estimator of the drift parameter is analyzed. Strong consistency is proved and explicit formulas for the asymptotic bias and mean square error are derived. Preparing for the analysis, a change of probability method is developed to compute the Laplace transform of a quadratic functional of some auxiliary process.
Journal: Statistical Inference for Stochastic Processes , vol. 5, no. 3, pp. 229-248, 2002
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: